# SDR 2021FA0000176

- Difficulty date: May 26, 2021
- Submitted: June 16, 2021
- Operation: General aviation
- Aircraft: N752T
- Make and model: Amcnlg AL11
- Aircraft serial: 1015
- Aircraft time: 170 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Attach Bolt
- Part number: AN315A
- Condition: Interference
- Location: Zone 100
- Part time: 170 hours
- Component: Brake Pedal, Amcnlg
- Component part number: KIT200CN0032
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IS AN  EXPERIMENTAL AMATEUR BUILT AIRCRAFT, MODEL TX-11C. AN AN3-15A BOLT USED TO HOLD THE BRAKE PEDAL ASSEMBLY PROTRUDES THROUGH THE FLOORBOARD AFT OF THE RUDDER PEDALS. WHEN THE PILOT IS OPERATING THE RUDDER PEDALS, THERE IS A RISK THAT HIS SHOE CAN GET CAUGHT ON THE AN3-15A BOLT HEAD PREVENTING THE PILOT FROM BEING ABLE TO MOVE THE RUDDER PEDALS. SUGGEST USING A BOLT WITH A ROUNDED TOP THAT WILL NOT PREVENT A HAZARD.
